I received the anthrax vaccine with the department of defense over 1 1/2 years ago. After receiving it, I experienced vertigo, shortness of breath, memory loss, achy joints/muscles, blinding migraines, and abdominal cramping. To date, all still exist with the exception of abdominal cramping. I have had tests run which appear to come back normal, and no one can explain what is going on with me. I am 27 years old and was in perfect health before. I have seen no wars, so there goes the stress theory. My immune system appears to be attacking itself because I now catch anything that is floating in the air. Anti-biotics or medications have some effect on me for about 3-4 days, and then I become immune to them. My latest was having to be put on Codeine for my headaches, which I am now immune too. They have no answers for me, and I am heavily searching. Has anyone had any experiences with any of these, and can you possibly recommend anything?